... way at least 3 months ago) and Last month I had brown discharge and some blood way early. I was still in the middle of the blue pills. This month however I am now onto another packs sugar pills and three days in I have not had my period. I am having slight lower stomach cramps. Is this normal? I was put on the birth control to help my periods (they would be so heavy I would pass out). I have also had sex this month. Would that have anything to do with me being late? Is pregnancy a possibility?
If you are taking the pills correctly there is less then a 1% chance of pregnancy. It almost sounds like your starting the pack with sugar pills, Are you? Your period can start anytime while on the sugar pills. Don't alter your pill schedule whether or not you bleed. If it continues like this, call your dr, he may want to change your pill.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 28 Mar 2011 • 2 answers
Im taking tri-nessa birth control pills and I have very bad moodswings, what can I do to stop these?
Posted 29 Jun 2011 • 2 answers
Been on tri sprintec ( orth tri cycles) , having low cramps, heavy vaginal discharge, could I be pr?
Posted 22 May 2013 • 2 answers
I've been taking Tri-Previfem for 2 months after swutching from Tri- Nessa that I took for 2 years.?
Posted 21 Dec 2015 • 1 answer
Posted 23 May 2016 • 0 answers